Alert archive / Wisconsin / Winter Storm Warnings in 2022

Winter Storm Warning 8, NWS Green Bay, WI

November 17, 2022Vilas County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Nov 17, 2022, 2:52 PM CST for Vilas County, Wisconsin. It took effect at Nov 17, 2022, 4:00 PM CST. It was in force for 17 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 17, 2022, 2:52 PM CST (20:52 UTC)
In effect from
Nov 17, 2022, 4:00 PM CST
Expired
Nov 18, 2022, 9:00 AM CST
In force
17 hr
Issued by
NWS Green Bay, WI

County Vilas County, WI

The radar

The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 6:00 AM CSTSNOW 7.3Presque Isle, WICO-OP OBSERVER STATION SUAW3 PRESQUE ISLE.
Nov 18, 7:00 AM CSTSNOW 1.71 Nw Saint Germain, WICO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6 NW.
Nov 18, 7:00 AM CSTSNOW 4.61 Nne Boulder Junction, WICOCORAHS STATION WI-VL-14 BOULDER JUNCTION 1.4 NE.
Nov 18, 7:02 AM CSTSNOW 410 Ne Boulder Junction, WICOCORAHS STATION WI-VL-9 BOULDER JUNCTION 9 ENE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

802 
WWUS43 KGRB 172052
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
252 PM CST Thu Nov 17 2022

...LAKE-EFFECT SNOW SHOWERS EXPECTED TO RESULT IN HAZARDOUS TRAVEL 
CONDITIONS IN THE SNOWBELT LATE THIS AFTERNOON INTO FRIDAY MORNING...

.Occasional light snow and flurries will continue early this 
afternoon. Heavier lake-effect snow showers will begin to affect the 
area during the late afternoon hours, continue overnight, and then 
diminish Friday morning.

WIZ005-180500-
/O.UPG.KGRB.WW.Y.0018.221117T2200Z-221118T1500Z/
/O.NEW.KGRB.WS.W.0008.221117T2200Z-221118T1500Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
252 PM CST Thu Nov 17 2022

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Periods of snow showers, heavy at times. A total snow 
  accumulation ranging from of 4 to 10 inches in the snowbelt of 
  northern and western Vilas county...to a couple inches in the 
  Eagle River area.

* WHERE...Vilas County.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Plan on snow covered and slippery road conditions. The 
  hazardous conditions will impact the Friday morning commute.

* ADDITIONAL DETAILS...An intense snow band with snowfall rates of 
  over one inch per hour is likely to be embedded within the larger 
  area of lake-effect snow showers. The best estimate is that the 
  band will primarily affect areas north and west of Vilas county. 
  There remains some uncertainty where the heaviest snow band will 
  set up, so anyone with travel plans tonight or Friday morning 
  should closely monitor later forecasts for updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
5 follow-up statements
236 
WWUS43 KGRB 172233
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
433 PM CST Thu Nov 17 2022

...LAKE-EFFECT SNOW SHOWERS WILL RESULT IN HAZARDOUS TRAVEL 
CONDITIONS IN THE SNOWBELT THROUGH FRIDAY MORNING...

.Heavy lake-effect snow showers will impact the western and northern 
parts of Vilas County tonight, then diminish Friday morning.

WIZ005-180500-
/O.CON.KGRB.WS.W.0008.000000T0000Z-221118T1500Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
433 PM CST Thu Nov 17 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Periods of snow showers, heavy at times. A total snow 
  accumulation ranging from 4 to 10 inches in the northwest part of 
  Vilas County, to a couple inches in the Eagle River area.

* WHERE...Vilas County.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Friday morning commute.

* ADDITIONAL DETAILS...An intense snow band with snowfall rates of 
  over one inch per hour is likely to be embedded within the larger 
  area of lake-effect snow showers. This heavier band is expected to 
  impact western Vilas County. A minor shift in the snow band could 
  greatly affect the forecast, so anyone with travel plans tonight 
  or Friday morning should closely monitor the latest forecasts for 
  updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
654 
WWUS43 KGRB 180242
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
842 PM CST Thu Nov 17 2022

...LAKE-EFFECT SNOW SHOWERS WILL RESULT IN HAZARDOUS TRAVEL 
CONDITIONS IN THE SNOWBELT THROUGH FRIDAY MORNING...

.Heavy lake-effect snow showers will impact the western and northern 
parts of Vilas County tonight, then diminish Friday morning. 
Accumulating snow will also impact northern Oneida County, though 
totals will be much lower.

WIZ005-181030-
/O.CON.KGRB.WS.W.0008.000000T0000Z-221118T1500Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
842 PM CST Thu Nov 17 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Periods of snow showers, heavy at times. A total snow 
  accumulation ranging from 6 to 12 inches in the northwest part of 
  Vilas County, to 2 to 4 inches southeast.

* WHERE...Vilas County.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Friday morning commute.

* ADDITIONAL DETAILS...An intense snow band with snowfall rates of 
  over one inch per hour will continue over over northwest Vilas 
  County. Although snowfall rates and amounts will be lower to the 
  east and south, significant accumulations will still occur. Anyone 
  with travel plans tonight or Friday morning should expected 
  hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-181030-
/O.NEW.KGRB.WW.Y.0019.221118T0242Z-221118T1500Z/
Oneida-
Including the cities of Rhinelander
842 PM CST Thu Nov 17 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Snow. Total snow accumulations between 2 and 4 inches, with 
  the greatest amounts in northern Oneida County.

* WHERE...Oneida County.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Friday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
512 
WWUS43 KGRB 181023
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
423 AM CST Fri Nov 18 2022

...LAKE-EFFECT SNOW SHOWERS WILL RESULT IN HAZARDOUS TRAVEL 
CONDITIONS IN THE SNOWBELT THROUGH MID-MORNING...

.Lake-effect snow showers will continue for a time this morning. 
However, winds over western Lake Superior were slowly beginning to 
turn to a more westerly direction. That will eventually cut-off the 
feed of lake-effect snow showers in Vilas and Oneida Counties.

WIZ005-181500-
/O.CON.KGRB.WS.W.0008.000000T0000Z-221118T1500Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
423 AM CST Fri Nov 18 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Snow showers, heavy at times. 1 to 3 inches of additional 
  accumulation.

* WHERE...Vilas County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep a flashlight, food, and water in your 
vehicle in case of an emergency. The latest road conditions can be 
obtained by calling 5 1 1.

&&

$$

WIZ010-181500-
/O.CON.KGRB.WW.Y.0019.000000T0000Z-221118T1500Z/
Oneida-
Including the cities of Rhinelander
423 AM CST Fri Nov 18 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Snow showers. An inch or two of additional snow 
  accumulation possible.

* WHERE...Oneida County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay
485 
WWUS43 KGRB 181243
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
643 AM CST Fri Nov 18 2022

...LAKE-EFFECT SNOW SHOWERS WILL RESULT IN HAZARDOUS TRAVEL 
CONDITIONS IN THE SNOWBELT THROUGH MID-MORNING...

.Lake-effect snow showers will gradually decrease this morning as 
winds over western Lake Superior slowly turn to a more westerly 
direction. That will eventually cut-off the feed of lake-effect snow 
showers in Vilas and Oneida Counties.

WIZ005-181500-
/O.CON.KGRB.WS.W.0008.000000T0000Z-221118T1500Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
643 AM CST Fri Nov 18 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Periods of snow showers, with up to an inch or so of 
  additional accumulation.

* WHERE...Vilas County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep a flashlight, food, and water in your 
vehicle in case of an emergency. The latest road conditions can be 
obtained by calling 5 1 1.

&&

$$

WIZ010-181500-
/O.CON.KGRB.WW.Y.0019.000000T0000Z-221118T1500Z/
Oneida-
Including the cities of Rhinelander
643 AM CST Fri Nov 18 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS 
MORNING...

* WHAT...Scattered snow showers. Less than an inch of additional 
  accumulation.

* WHERE...Oneida County.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay
598 
WWUS43 KGRB 181453
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
853 AM CST Fri Nov 18 2022

WIZ005-181600-
/O.EXP.KGRB.WS.W.0008.000000T0000Z-221118T1500Z/
Vilas-
Including the cities of Eagle River and Lac Du Flambeau
853 AM CST Fri Nov 18 2022

...WINTER STORM WARNING WILL EXPIRE AT 9 AM CST THIS MORNING...

Light snow showers will gradually diminish later this morning as 
winds turn to the west. Any additional accumulation will be minimal.

$$

WIZ010-181600-
/O.EXP.KGRB.WW.Y.0019.000000T0000Z-221118T1500Z/
Oneida-
Including the cities of Rhinelander
853 AM CST Fri Nov 18 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Scattered light snow showers or flurries will diminish later this 
morning with little if any additional accumulation.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kallas

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 17, 11:53 AM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 17, 11:53 AM CST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1153 AM CST Thu Nov 17 2022

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 351 AM CST Thu Nov 17 2022

Cold with snow showers and flurries at times through the weekend.
Moderating temperatures next week.

The upper pattern across North America will remain highly
amplified into the weekend, then rapidly transition to a much
more zonal and somewhat split regime next week.

Strong, nearly meridional flow from northern AK to the central
CONUS already delivered a polar air mass with temperatures 6 to
12 F degrees below normal into the area. An even colder air mass
associated with a >1050 mb arctic anticyclone was already surging
southeast across Canada, and will sweep across the area the next
few days, resulting in daytime high temperatures 15 to 20 F
degrees below normal. Readings will moderate quickly as the upper
flow deamplifies next week, returning close to normal by mid-week.
Plenty of snow showers and flurries are expected through the
weekend, but with the possible exception of some locations in the
Lake Superior snowbelt, precipitation amounts will be minimal. So
precipitation for the 7 day period will be well below normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 351 AM CST Thu Nov 17 2022

Other than the lake effect, adding meaningful detail to the
precipitation forecast (timing when the greatest snow shower
activity will occur) remained difficult. One area of snow showers
was pushing across E-C WI early this morning. There may be a bit
of a lull, then another round of snow showers is likely as a
shortwave shifts east across the southern part of the area. Up to
an inch of accumulation is possible from these features
(combined). Generally went with low PoPs for snow showers and
flurries thereafter, though would not be surprised if additional
small scale shortwaves which have yet to be resolved by the models
generate another round or two of enhanced snow showers
tonight/Friday.

The main concern for the short-term part of the forecast was
the lake-effect potential in north-central Wisconsin. Early this
morning, a well defined meso-low was drifting east across western
Lake Superior. The consensus of the hi-res guidance was that the
meso-low and a sharp surface trough lingering back west of the low
will begin to shift SE into Upper Michigan late today and
tonight. That will bring winds over western Lake Superior around
to a northerly direction which will be favorable for lake-effect
to reach Vilas County. Of more concern is that a few runs of the
hi-res models have occasionally been been bringing the snow band
on the western flank of the meso-low into Vilas County. If that
were to occur, warning criteria snows would be likely. Although
only a minority of solutions depicted that happening, it would be
quite significant if it were to occur. Struggled a little with
deciding on a headline to cover the situation. Considered a
Winter Storm Watch as we are still just far enough in advance of
the event, but would like to have had a little more support for
the high-end scenarios (currently think it's less than a 50
percent chance of happening) before going with a watch. Instead
opted to post a Winter Weather Advisory and go with 3-6 inch snow
totals (which is what will probably occur from the NNW flow if the
main snow band stays out of the area). But carried a mention in
the WSW of the possibility of higher totals if the heavier band
sets up in the area. Later shifts can upgrade to a warning if that
becomes the reality.

The NBM continues to struggle with high temps, so used a custom
blend of the guidance products for maxes. The recent cool-bias in
NBM mins seemed to be resolving itself, so stayed close to the
NBM for mins.

.LONG TERM...Friday Night Through Wednesday
Issued at 351 AM CST Thu Nov 17 2022

500mb ridge across western North America will linger into the
weekend as a cold northwest flow is expected across the western
Great Lakes. Some of the coldest air of the season is expected
this weekend. The ridge is expected to flatten by the middle of
next week, thus temperatures by Wednesday should return to or
above normal. Later next week, models are not in good agreement if
system would impact travel around the Thanksgiving holiday.

For Friday night, have added or expanded the chances of snow to
locations north and west of the Fox Valley as the next upper
level system and reinforcing cold front move into the area. For
Saturday, have increased the chances of snow as the cold front
moves across the area. Also, winds appear to be a little stronger
Saturday afternoon where gusts to approach 30 mph. High temperatures
should be 15 to 20 degrees below normal. The cold and wind will
make for a chilly start to the gun deer hunting season. On Sunday
morning, the combination of the cold and wind will create wind
chill readings in the single digits below zero to around 10 below
zero. High temperatures will begin to moderate Sunday afternoon
with readings around 5 degrees warmer than Saturday.

Dry condition are expected Sunday through Wednesday. High
temperatures will rebound back into the 30s and possible some 40s
by the middle of next week. Beyond Wednesday, models were hinting
at a system that could impact travel around the Thanksgiving
holiday. The latest ECMWF has trended toward Friday at this point
that will probably bring some snow to the region. Will have to
wait and see since the model consistency has not been great the
last few nights.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1153 AM CST Thu Nov 17 2022

Mainly MVFR/low-end VFR conditions are expected through the TAF
period, as a trough pushes across the area. Light snow and
flurries associated with the trough will continue this
afternoon/evening, then will transition to more lake
effect/enhancement, especially over north central WI, with mainly
flurries elsewhere. Some lower ceilings and visibilities (mainly
IFR) will be possible in the heavier snow shower activity, mainly
at RHI overnight into early Friday. W/WNW winds will continue
into Friday, gusting to 15-20 kts at times.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 4 PM this afternoon to 9 AM CST
Friday for WIZ005.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Eckberg
AVIATION.......Bersch
Hazardous weather outlook, Nov 17, 4:12 AM CST, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
412 AM CST Thu Nov 17 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
412 AM CST Thu Nov 17 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Occasional light snow and flurries will result in slippery travel
conditions at times today and tonight.

More substantial travel disruptions are possible tonight as
heavier lake-effect snow showers affect the snowbelt of Vilas
county.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hazardous travel conditions are likely to linger into Friday
morning in the Lake Superior snowbelt.

A minor snow accumulation could bring another round of hazardous
travel conditions to northern Wisconsin late Friday night into
Saturday.

The coldest temperatures thus far this season are expected into
the weekend. Wind chill readings Sunday morning may drop into the
single digits below zero to around 10 below zero. If you plan to
be outdoors, dress in layers and wear a hat and gloves to protect
yourself from the cold.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-181015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
412 AM CST Thu Nov 17 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

Skowronski/Eckberg

In the hours before

Special weather statement, Nov 17, 1:06 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Green Bay WI
106 PM CST Thu Nov 17 2022

WIZ030-031-035>040-045-048>050-172300-
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-
106 PM CST Thu Nov 17 2022

...BRIEF MODERATE TO HEAVY SNOW SHOWERS THIS AFTERNOON...

Brief moderate to heavy snow showers will continue to move east to
southeast across central and east central Wisconsin this
afternoon. These snow showers may leave a light accumulation on
grassy and elevated surfaces. Although widespread travel problems
are not anticipated, use caution when traveling as heavier snow
showers can reduce visibility below 1 mile at times and result in
slick road conditions, especially on elevated roadways, bridges,
and overpasses. Motorists should be alert for changing weather
conditions.

Bersch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:57 AM CSTWinter Weather AdvisoryGRBVilas12 hr

Nearby

Winter Storm Warnings in Wisconsin, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.